# SDR USAA2011031091018

- Difficulty date: March 9, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 7,038 hours, 2,119 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240007
- Part serial: FR0400
- Condition: Low Pressure
- Location: R4 Door
- Part time: 2,737 hours, 969 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 391 - LAS - EES - R4 DOOR ARMED LIGHT NOT ON CIDS PANEL.  MAINTENANCE SERVICED R4 DOOR ASSIST BOTTLE.
